MathSciNet Relay Station
MathSciNet bibliographic data
MR603135 35L65 (76L05 76N99)
Liu, T. P.; Smoller, J. A. On the vacuum state for the isentropic gas dynamics equations. Adv. in Appl. Math. 1 (1980), no. 4, 345–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement